Discussions By Condition: I cannot get a diagnosis.

Neck pains after taking propranolol

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • July 22, 2011
  • 09:08 PM

Hi there, ave been taking propranolol (80 mg) slow release for just over a week. I have started getting realy intense neck pains not sure if the propranolol is cause this??

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?